# SDR DALA2025102707894

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 13,041 hours, 3,191 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engines
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5008, FLIGHT ATTENDANTS FROM FWD AND AFT GALLEYS REPORTED A DIRTY SOCK ODOR JUST PRIOR TO LANDING THAT DISSIPATED AFTER A FEW MINS. NO ODOR DETECTED IN THE FLIGHT DECK. CORRECTIVE ACTION: FOUND OIL BEHIND #1 AND #2 ENGINE SPINNER. REPLACED #1 AND #2 ENGINE FAN SHAFT COVER SEALS IAW A321 AMM 72-15 NO LEAKS NOTED. DECONTAMINATION BLEED DUCT OF ECS PER A321 AMM 21-00-00-615-803-A. (LP 7930156, 1272004)
